MathSciNet Relay Station
MathSciNet bibliographic data
MR2300050 (2008e:37047) 37F30 (30C62 30F60 58E20)
Yao, Guowu Harmonic maps and asymptotic Teichmüller space. Manuscripta Math. 122 (2007), no. 4, 375–389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement